A 48-year-old female asked:
I have a dark red spot on my breast which itches at times and if pushed, is sore. it appeared 20 days ago and has not spred. i was prescribed amoxicillin, and applied muprirocin no changes.. now 2 days using steroid cream and it seems worse. ibc?
1 doctor answer • 2 doctors weighed in
Family Medicine 38 years experience
Stop steroid!: If it is worse after using the steroid, it is either a yeast infection, or a bacterial infection that is worsening. I suspect yeast, because antibiotics did not help. But I can't say that for sure, and you need to call your doctor today and ask what to do, since your doctor examined the rash, and I have not.. If you have fever, rapidly increasing pain, warmth, or red streaks, get seen STAT.
586 viewsReviewed >2 years ago
Last updated Aug 12, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.